# SDR SWIA201232086

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 23,975 hours, 14,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 15 IS BURNED OUT.  (FLT 5512)  RELAMPED EMERGENCY LIGHT.
